Results 1 to 6 of 6
Desperately need answers
  1. #1
    onespirit is offline New Member
    Join Date
    Sep 2005
    Location
    USA.
    Posts
    2

    Default Desperately need answers



    Hi Everyone! I'm new and have questions! I'm starting to have thinning hair that might be caused by my medications, and stress. First, I want to explain my medical background to better explain why I am on these meds. I had two cervical and spinal surgeries for 3 of 6 herniated/degenered disks. My cervical surgery (two diskectomies w/ disk replacements, & a titanium plate) helped but have moderate limited mobility. My lumbar discectomy (L 4-5 w/plif cages, titanium) was disasterous. I still have severe pain, even more than before my surgeries and I am disabled, not only from the physical problems but also mental, due to Post Tramatic Stress Disorder caused from the unsolved murder of my 19 yr old son, Chris, 10 years ago. I have panic attacks, nightmares as well as "day" mares, & compulsive thoughts of that night. I was depressed for 5 years and didn't funtion well around others. I still have some social anxiety, I take serequel for nightmares, and valium for anxiety. Antidepressants make me too numb. I also have to take two different (potent) strenghs of a time-released pain medication-3x a day, somedays I take 800mg Ibuprophen 3x daily, & occasionnally 1000mg of Tylenol, once or twice daily (for breakthrough pain). I also take 25 mg of Tenormin a day for hypertention, 40 mg of pepcid for acid refux,& Miralax (for provention of constipation). Now are there some vitamins, and/or minerals that would be beneficial for mr to take that would help stop or slow down thinning hair? Is there something else that would put back the nutrients in my body that these very potent meds are surely being depleated from my system? I am 47 yrs old, and otherwise a healthy middleaged woman. To look at me, noone can tell I have all these problems, some days that is! If someone on this forum can suggest somethnig, I would be very grateful, Thank you, "onespirit"

  2. #2
    asassiemom is offline New Member
    Join Date
    Dec 2005
    Location
    .
    Posts
    3

    Default

    I would go to GNC. I know my husband was there to get weight gainer and they told him that the cause of hair loss was from something in the weight gainer? I cant remember what it was? They gave him some multi vit. for men and told him to take it everyday and that would stop the hair from falling out. Or you may try and go to an herbalist. My Dad was very sick and we couldnt find any doctor around that could figure out what was wrong with him we took him even to the best hospital in the state, and nothing, he went to a herbalist and he is better than ever, before he thought he was really dieing.. he lost all the hair on his legs and arms and started loosing facial hair. There is still lots of hope for you!!
    Good luck and May God Bless you every step of the way!!
    asassiemom

  3. #3
    new balance is offline New Member
    Join Date
    Jan 2006
    Location
    , , .
    Posts
    1

    Default

    Read book DEATH BY PRESCRIPTION by Ray D. Strand,M.D. to get some perspective.

  4. #4
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    2,482

    Default

    You are definitely taking way too much Tylenol, Acetaminophen in those high doses can cause dangerous organ damage, overdose, and even death. You really need to talk to your doctor about that, and find something else that you can use.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

  5. #5
    Rscprincess1 is offline Member
    Join Date
    Dec 2005
    Location
    USA.
    Posts
    341

    Default

    I Agree With ZippysGodess. That Much Tylenol Can Severly Damage Your Liver Not To Mention Your Other Organs. You Need To Talk To Your Doctor And See If They Cant Change Your Meds Around. If You Are Taking 2 Time-Released Meds For The Pain And Still Taking That Much Tylenol Something Isnt Right. Your Doctor Should Be Able To Change Your Pain Meds Around So You Arent Having So Much Break Through Pain. With As Many Problems You Say You Have With Your Back You Doctor Shouldnt Have Any Trouble At All With Changing The Meds You Are On Or At Least Changing Around The Dosages.

    I'm Not A Pharmacist Or A Medical Doctor. This Message Is Not Medical Advice Or Is It An Offer To Provide Medical Advice. All Drug I.Ds Should Be Validated By A Licensed MD Or Pharmacist. But I Do Enjoy Helping If I Can.

  6. #6
    steelpony is offline Junior Member
    Join Date
    Mar 2006
    Location
    , , USA.
    Posts
    31

    Default

    sounds like my medicine cabinet, I think (!!) I am on at least 10 scripts/month, I Know it eats up my disability check. I wouldnt be surprised if the hair loss was medicine-related, as my mom lost all her body hair from a surg. years ago ( the anesthesia). There are products and drs who specialize in that so dont hesitate to investigate them as it can be devastating to lose your hair. I would do it ASAP. Good luck

    ellen

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22